Title

On Coloring Box Graphs

Status

Faculty

School

School of Science

Department

Math/Computer Science

Document Type

Article

Publication Date

2015

Publication Title

Discrete Mathematics

Volume

338

Issue

2

First Page

209

Last Page

216

Original Citation

Ellen Veomett (Mathematics and Computer Science):“On Coloring Box Graphs,” by E. Hogan, J. O’Rourke, C. Traub, and E. Veomett, in Discrete Mathematics, Vol 338, Issue 2 (2015), p 209-216.

This document is currently not available here.

Share

COinS